Alert archive / Pennsylvania / Wind Advisories in 2024

Wind Advisory 13, NWS State College, PA

December 12, 202416 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Dec 12, 2024, 5:42 AM EST for 16 counties in Pennsylvania. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2024, 5:42 AM EST (10:42 UTC)
Expired
Dec 12, 2024, 3:00 PM EST
In force
9 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Huntingdon County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 20 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 10.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WWUS71 KCTP 121042
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
542 AM EST Thu Dec 12 2024

PAZ004>006-010>012-017>019-024>026-033-034-037-041-042-045-046-
122000-
/O.NEW.KCTP.WI.Y.0013.241212T1042Z-241212T2000Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Somerset-
Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-
Including the cities of Wellsboro, Emporium, Mansfield,
Huntingdon, Johnstown, Altoona, Bedford, Philipsburg, DuBois,
Bradford, Ridgway, Coudersport, Somerset, Trout Run, Clearfield,
Mount Union, Renovo, State College, Laporte, Warren, St. Marys,
Lock Haven, and Williamsport
542 AM EST Thu Dec 12 2024

...WIND ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

* WHAT...West winds 15 to 25 mph with some gusts of 45 to 50 mph.

* WHERE...A portion of central Pennsylvania.

* WHEN...Until 3 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Lambert/Colbert/Jurewicz
1 follow-up statement
552 
WWUS71 KCTP 121956
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
256 PM EST Thu Dec 12 2024

PAZ004>006-010>012-017>019-024>026-033-034-037-041-042-045-046-
122100-
/O.EXP.KCTP.WI.Y.0013.000000T0000Z-241212T2000Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Somerset-
Bedford-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-
Including the cities of Trout Run, Emporium, Coudersport,
Johnstown, Renovo, Mansfield, Warren, Ridgway, Huntingdon,
Bedford, Williamsport, DuBois, Lock Haven, Philipsburg, Mount
Union, Altoona, St. Marys, Laporte, Clearfield, Wellsboro,
Bradford, State College, and Somerset
256 PM EST Thu Dec 12 2024

...WIND ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

The wind is diminishing. Gusts into the 30s may still occur into the 
evening.

$$

For more information from the National Weather Service visit
weather.gov/StateCollege

Dangelo

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 12, 5:12 AM EST, 30 minutes earlier.

Area forecast discussion, Dec 12, 5:12 AM EST, 30 minutes before
Area Forecast Discussion
National Weather Service State College PA
512 AM EST Thu Dec 12 2024

.SYNOPSIS...
*Windy and cold today with the potential for isolated snow
 squalls and locally hazardous travel conditions especially this
 morning over the higher elevations of Central and Western PA
*Brief arctic cold snap lasts into the weekend followed by mixed
 precipitation on Sunday
*Milder pattern expected to start next week with rain most
 likely on Tuesday

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Mostly cloudy conditions with scattered light snow
showers/flurries (and brief heavy squalls across Central and
Northern PA) were noted across the region early this morning.

The larger scale feature(s) aloft that were focusing this
wintry precip was 2 distinct mid/upper level vort maxes (one
right over KUNV and a second over Eastern Lake Erie).

These two meso-B short waves were represented by mid level (700
mb) temps between -18 and -25C. A brief 1-2 hour window of
strong pressure rises in the wake of the mid level features and
a secondary sfc cold front will create some wind gusts between
35-40 KTS through the rest of this morning and into the early
afternoon, followed by a gradual decrease in wind for the late
afternoon.

increasing amounts of sunshine will occur for the midday and
afternoon hours across the Central ridge and Valley region of
the state with just flurries, while some additional light accums
of a coating to one half inch will occur near and to the west
of the RT 219 corridor from KJST to KDUJ and KJST.

The gusty wind and temps ranging from the L20s North to the low
and mid 30s over the Lower Susq Valley will create wind chills
0 to +10F over the northwest half of the area. Bundle up at the
bus stop!

A west-southwest mean blyr flow behind the front should keep
lake effect snow north of the PA/NY border through today.

Although model RH profiles support mostly sunny skies, the wind
will likely create wind chills in the single digits/teens
throughout the day across most of Central PA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
Generally fair and cold conditions with diminishing wind is
expected for tonight, as the pressure gradient relaxes over PA.
However, a weak and moisture starved clipper approaching from
the Ohio Valley is likely to spread increasing clouds over
Southern PA with a bit of very light snow/flurries not out of
the question over the Laurel Highlands as the relatively deep
cloud layer falls right within the favorable Dendritic Growth
Zone (DGZ). The cloud cover should hold temps up across Southern
PA. Elsewhere, boundary layer flow veering to the west may
spread a few lake effect snow showers into the NW Mtns late Thu
night into Friday morning. However, low inversion heights
suggest any accumulation will be light and confined to the
snowbelt of Northwest Warren County.

Fair and cold weather is expected Friday with fading lake
effect snow showers/flurries across parts of Warren/Mckean
counties, as surface high pressure over the Lower Grt Lks builds
into PA.

Sfc high strengthens to almost 1050mb as it migrates over PA
Friday night. This is a strong signal to undercut min temps
Friday night especially over the eastern and northeastern
portions of the CWA where skies are most likely to be mainly
clear to partly cloudy. We anticipate the first single digit low
temps of the season in the usual cold spots across the north
central mtns into the Endless Mtns/Poconos.

Max temps trend +5-10F warmer across the northern half of the
area on Saturday as mean llvl flow veers to the southeast, but
it will remain seasonably chilly to start the weekend. Strong
WAA likely limits window for early day sun with increasing
clouds by Saturday afternoon/evening.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Medium range guidance supports a period of cloudy, wet and
increasingly mild weather late this weekend into early next
week associated with the passage of a pair of shortwaves and a
stubborn blocking surface high over the Canadian Maritimes.
Latest EPS/GEFS suggest the best chance of precipitation will
occur Sunday night and Monday night with a lull in between
shortwaves on Monday. However, there are some faster members,
which could result in precip arriving over Central PA as early
as Sunday AM.

A blocking high east of New England will likely hold in just
enough cold air for a light wintry mix across parts of Central
PA with the first batch of precip Sunday/Sunday night. Thermal
profiles then become warm enough for only rain Monday into early
Tuesday. A final round of rain showers is possible Tuesday PM
associated with an approaching upper trough and surface
occluded/cold front.

The bulk of medium range guidance currently supports fair and
mild weather next Wednesday associated with surface ridging
building in from the Grt Lks.

&&

.AVIATION /10Z THURSDAY THROUGH MONDAY/...
As a secondary cold front moves through the area during the
predawn hours Thursday morning, cigs will fluctuate between
MVFR and low end VFR at BFD, JST, AOO, and UNV. Scattered SHSN
may briefly bring vsby down to IFR or lower between 08z and 12z,
with the highest chances for vsby restrictions at BFD, JST, and
UNV (30-50% chc). Winds will remain strong into midday Thursday
with gusts in excess of 30 kts.

As drier air works in from the west, conds will likely improve
to VFR at JST and BFD, although there is uncertainty in the
timing of this improvement depending on how widespread stratus
is behind the cold front. In the most likely case, JST improves
to VFR cigs by 12z, but there is still a 40% chance of MVFR cigs
at 15z Thu. BFD has a 50% chance of carrying MVFR cigs later
into the day (18z-20z), followed by redevelopment of MVFR cigs
after 03z Fri. Wind gusts will drop below 20 kts for most
locations after 00z Fri.

Outlook...

Fri...MVFR/VFR cigs with gradual clearing.

Sat...VFR. LLWS possible in the west Saturday night.

Sun-Mon...MVFR/IFR with rain and possible mixed precip.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Fitzgerald/Steinbugl
SHORT TERM...Lambert/Fitzgerald/Steinbugl
LONG TERM...Fitzgerald
AVIATION...Colbert/NPB
Hazardous weather outlook, Dec 12, 4:34 AM EST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
434 AM EST Thu Dec 12 2024

PAZ010>012-017>019-024-041-042-045-046-049-051>053-130945-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Montour-Northumberland-Columbia-
434 AM EST Thu Dec 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

Scattered snow showers and brief heavy squalls could result in
visibility reductions and poor driving conditions in a few spots
through the mid morning hours today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004>006-025>028-033>037-050-056>059-063>066-130945-
Warren-McKean-Potter-Blair-Huntingdon-Mifflin-Juniata-Somerset-
Bedford-Fulton-Franklin-Tioga-Snyder-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
434 AM EST Thu Dec 12 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 12, 4:17 AM EST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service State College PA
417 AM EST Thu Dec 12 2024

PAZ012-017>019-041-045-046-049-121015-
Southern Lycoming PA-Northern Centre PA-Southern Clinton PA-Union PA-
Northern Clinton PA-Clearfield PA-Northern Lycoming PA-
Southern Centre PA-
417 AM EST Thu Dec 12 2024

...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
NORTHERN CENTRE...SOUTHERN CLINTON...UNION...NORTHERN CLINTON...
CLEARFIELD...NORTHERN LYCOMING...AND SOUTHERN CENTRE COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 416 AM EST, a band of heavy snow was along
a line extending from 18 miles northeast of Clearfield to 19 miles
north of State College to near Bellefonte and moving east at 45 MPH.

LOCATIONS IMPACTED INCLUDE...
Williamsport, Lock Haven, Lewisburg, Montoursville, Jersey Shore,
Carroll, Woodward, Keating, Lamar, Zion, Mill Hall, Montgomery, Avis,
Dunnstown, Flemington, Duboistown, Castanea, New Columbia, Millheim,
and Blanchard.

For those driving on Interstate 80, this includes areas between the
Snow Shoe and Milton-Williamsport exits, specifically between mile
markers 154 and 156, and from mile markers 158 to 211.

This includes the following Interstates...
 Interstate 99 near mile marker 85.
 Interstate 180 from mile markers 24 to 29.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4120 7687 4117 7686 4113 7690 4110 7689
      4106 7685 4104 7686 4097 7688 4085 7760
      4115 7809 4118 7836 4122 7816 4122 7810
      4124 7808 4142 7717
TIME...MOT...LOC 0916Z 256DEG 47KT 4119 7817 4117 7800 4108 7787 4092
7759

Jurewicz
Special weather statement, Dec 12, 4:28 AM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service State College PA
428 AM EST Thu Dec 12 2024

PAZ006-010-011-037-121030-
Potter PA-Cameron PA-Tioga PA-Elk PA-
428 AM EST Thu Dec 12 2024

...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF POTTER...CAMERON...
TIOGA...AND ELK COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 427 AM EST, a band of heavy snow was along
a line extending from 15 miles southeast of Wellsville to 28 miles
west of Wellsboro to 30 miles southeast of Olean to 34 miles
southeast of Bradford to 27 miles northeast of Johnsonburg to 10
miles northeast of St. Marys and moving east at 30 MPH.

LOCATIONS IMPACTED INCLUDE...
Wellsboro, Wharton, Coudersport, Elkland, Galeton, Westfield,
Lawrenceville, Gaines, Keeneyville, Harrison Valley, Cherry Springs
State Park, Elk River, Leonard Harrison State Park, Denton Hill State
Park, Lyman Run State Park, Sizerville, Tioga, Knoxville, Ulysses,
and Austin.

SAFETY INFO... Use extra caution if you must travel into or through
this band of heavy snow. Rapid changes in visibility and potentially
slick roads may lead to accidents.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4188 7706 4180 7719 4169 7729 4156 7776
      4150 7860 4162 7831 4162 7820 4166 7821
      4170 7813 4179 7803 4186 7789 4200 7774
      4200 7696
TIME...MOT...LOC 0927Z 258DEG 27KT 4198 7771 4187 7782 4181 7796 4172
7806 4165 7820 4155 7844

Jurewicz
Special weather statement, Dec 12, 4:33 AM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service State College PA
433 AM EST Thu Dec 12 2024

PAZ010>012-017-018-041-121030-
Northern Centre PA-Northern Clinton PA-Cameron PA-Clearfield PA-
Northern Lycoming PA-Elk PA-
433 AM EST Thu Dec 12 2024

...AN ADDITIONAL BURST OF HEAVY SNOW WILL AFFECT PARTS OF NORTHERN
CENTRE... NORTHERN CLINTON...CAMERON...CLEARFIELD...NORTHERN
LYCOMING...AND ELK COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 432 AM EST, a band of heavy snow was along
a line extending from 30 miles east of Johnsonburg to 20 miles
southeast of St. Marys to 19 miles east of DuBois to Clearfield to 11
miles east of Punxsutawney and moving east at 35 MPH.

LOCATIONS IMPACTED INCLUDE...
Clearfield, Keating, Philipsburg, Woodland, Curwensville, Hyde,
Renovo, Plymptonville, Karthaus, Snow Shoe, North Philipsburg,
Clarence, South Renovo, Moshannon, Pine Glen, Monument, Glen Union,
Tamarack, Lecontes Mills, and Kettle Creek State Park.

For those driving on Interstate 80, this includes areas between the
Penfield and Milesburg exits, specifically from mile markers 113 to
151.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4152 7718 4113 7757 4090 7812 4091 7881
      4096 7880 4111 7846 4144 7813
TIME...MOT...LOC 0932Z 267DEG 28KT 4139 7811 4129 7821 4121 7829 4112
7839 4105 7852 4095 7877

Jurewicz
Local storm report, Dec 12, 4:45 AM EST, 57 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
445 AM EST Thu Dec 12 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     Snow Squall      3 ENE Clearfield        41.04N 78.39W
12/12/2024                   Clearfield         PA   Dept of Highways

            RWIS data from MM 120 on Interstate 80
            indicated a rapid drop in visibility to a
            quarter of a mile in heavy snow. Road sfc
            temp dropped from 34F to 28F. Report of
            multi vehicle accident and extremely icy
            roadways near Mile Marker 121 on Interstate
            80.

&&

MRC
Special weather statement, Dec 12, 5:22 AM EST, 20 minutes before
Special Weather Statement
National Weather Service State College PA
522 AM EST Thu Dec 12 2024

PAZ041-042-045-046-049-051-052-121130-
Southern Lycoming PA-Sullivan PA-Southern Clinton PA-Union PA-
Northumberland PA-Northern Lycoming PA-Montour PA-
522 AM EST Thu Dec 12 2024

...A BAND OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
SULLIVAN...SOUTHERN CLINTON...UNION...NORTHUMBERLAND...NORTHERN
LYCOMING...AND MONTOUR COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 522 AM EST, a band of heavy snow was along
a line extending from near Williamsport to Jersey Shore to Lock Haven
to 13 miles northeast of Bellefonte and moving east at 40 MPH.

LOCATIONS IMPACTED INCLUDE...
Williamsport, Lock Haven, Montoursville, Jersey Shore, Carroll,
Lamar, Muncy, Watsontown, Hughesville, Mill Hall, Montgomery, Avis,
Dunnstown, Flemington, Duboistown, Castanea, New Columbia,
McElhattan, Allenwood, and Elimsport.

For those driving on Interstate 80, this includes areas between the
Bellefonte and Limestoneville exits, specifically from mile markers
171 to 213.

This includes Interstate 180 from mile markers 1 to 29.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4140 7627 4131 7637 4131 7641 4116 7659
      4115 7664 4111 7662 4104 7681 4102 7717
      4104 7715 4101 7724 4099 7753 4105 7758
      4108 7751 4119 7739 4122 7732 4122 7735
      4138 7715 4152 7623
TIME...MOT...LOC 1022Z 261DEG 33KT 4135 7713 4126 7724 4119 7732 4109
7742 4103 7757

Jurewicz
Special weather statement, Dec 12, 5:30 AM EST, 12 minutes before
Special Weather Statement
National Weather Service State College PA
530 AM EST Thu Dec 12 2024

PAZ012-017>019-037-041-045-046-121115-
Southern Lycoming PA-Northern Centre PA-Southern Clinton PA-
Northern Clinton PA-Clearfield PA-Northern Lycoming PA-Tioga PA-
Southern Centre PA-
530 AM EST Thu Dec 12 2024

...A BURST OF HEAVY SNOW WILL AFFECT PARTS OF SOUTHERN LYCOMING...
NORTHERN CENTRE...SOUTHERN CLINTON...NORTHERN
CLINTON...CLEARFIELD... NORTHERN LYCOMING...TIOGA...AND SOUTHERN
CENTRE COUNTIES...

HAZARDS...A band of heavy snow accompanied by winds of up to 30 MPH
which can rapidly reduce visibility to less than a quarter of a mile.

LOCATION AND MOVEMENT...At 529 AM EST, a band of heavy snow was along
a line extending from 16 miles southwest of Wellsboro to 21 miles
northwest of Jersey Shore to 15 miles northwest of Lock Haven to 17
miles north of Bellefonte to 18 miles east of Clearfield and moving
east at 35 MPH.

LOCATIONS IMPACTED INCLUDE...
Lock Haven, Jersey Shore, Mill Hall, Blossburg, Avis, Dunnstown,
Flemington, Castanea, Snow Shoe, Blanchard, Clarence, McElhattan,
Moshannon, Monument, Glen Union, Waterville, Ralston, Cedar Run,
Cammal, and Trout Run.

For those driving on Interstate 80, this includes areas between the
Woodland and Milesburg exits, specifically between mile markers 132
and 134, and from mile markers 143 to 151.

SAFETY INFO...
Use extra caution if you must travel into or through this band of
heavy snow. Rapid changes in visibility and potentially slick roads
may lead to accidents.

Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.

&&

LAT...LON 4160 7688 4159 7681 4157 7681 4149 7686
      4140 7694 4124 7712 4103 7756 4098 7821
      4115 7786 4131 7768 4159 7749 4170 7689
TIME...MOT...LOC 1029Z 261DEG 29KT 4154 7747 4142 7755 4132 7762 4123
7773 4116 7781 4103 7808

Jurewicz

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 2:57 AM ESTSpecial Weather StatementCTPCentre33 min
Dec 12, 3:25 AM ESTSpecial Weather StatementCTPCentre, Clearfield65 min
Dec 12, 3:41 AM ESTSnow Squall WarningCTPClearfield49 min
Dec 12, 4:17 AM ESTSpecial Weather StatementCTPClinton, Union58 min
Dec 12, 4:28 AM ESTSpecial Weather StatementCTPPotter, Tioga62 min
Dec 12, 4:33 AM ESTSpecial Weather StatementCTPClearfield, Clinton57 min
Dec 12, 4:47 AM ESTSnow Squall WarningCTPCameron, Centre, Clearfield, Clinton43 min
Dec 12, 5:22 AM ESTSpecial Weather StatementCTPLycoming, Sullivan68 min
Dec 12, 5:30 AM ESTSpecial Weather StatementCTPClinton, Lycoming45 min
Dec 12, 6:05 AM ESTSpecial Weather StatementCTPLycoming40 min

Nearby

Wind Advisories in Pennsylvania, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.